Alert archive / Colorado / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 172, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 26, 2018, 3:08 PM MDT for El Paso County, Teller County, Colorado. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2018, 3:08 PM MDT (21:08 UTC)
- Expired
- Jul 26, 2018, 3:45 PM MDT
- In force
- 37 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties El Paso County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 94 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 3:16 PM MDT | HAIL 1 | 1 Ne Woodland Park, CO | |
| Jul 26, 3:16 PM MDT | HAIL 1 | 1 Nnw Woodland Park, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 1:49 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.1 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 74 J/kg
- Mixed-layer CIN
- -162 J/kg
- Mixed-layer LCL
- 962 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
567
WUUS55 KPUB 262108
SVRPUB
COC041-119-262145-
/O.NEW.KPUB.SV.W.0172.180726T2108Z-180726T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
308 PM MDT THU JUL 26 2018
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northeastern Teller County in central Colorado...
Northwestern El Paso County in east central Colorado...
* Until 345 PM MDT.
* At 307 PM MDT, a severe thunderstorm was located near Westcreek, or
23 miles northwest of Colorado Springs, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Western Colorado Springs, Woodland Park, Air Force Academy, Manitou
Springs, Green Mountain Falls, Pikes Peak, Divide, Crystola,
Chipita Park and Cascade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3891 10482 3878 10499 3885 10523 3912 10524
3913 10516 3913 10500
TIME...MOT...LOC 2107Z 336DEG 25KT 3906 10515
HAIL...1.25IN
WIND...60MPH
$$
lw3 follow-up statements
899
WWUS55 KPUB 262126
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
326 PM MDT THU JUL 26 2018
COC041-119-262145-
/O.CON.KPUB.SV.W.0172.000000T0000Z-180726T2145Z/
Teller CO-El Paso CO-
326 PM MDT THU JUL 26 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR NORTHEASTERN TELLER AND NORTHWESTERN EL PASO COUNTIES...
At 325 PM MDT, a severe thunderstorm was located over Crystola, or 15
miles northwest of Colorado Springs, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Western Colorado Springs, Woodland Park, Air Force Academy, Manitou
Springs, Green Mountain Falls, Pikes Peak, Divide, Crystola, Chipita
Park and Cascade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3891 10482 3878 10499 3885 10523 3912 10524
3913 10516 3913 10500
TIME...MOT...LOC 2125Z 334DEG 25KT 3895 10507
HAIL...1.25IN
WIND...60MPH
$$
lw719
WWUS55 KPUB 262132
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
332 PM MDT THU JUL 26 2018
COC041-119-262145-
/O.CON.KPUB.SV.W.0172.000000T0000Z-180726T2145Z/
Teller CO-El Paso CO-
332 PM MDT THU JUL 26 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR CENTRAL TELLER AND WEST CENTRAL EL PASO COUNTIES...
At 328 PM MDT, a severe thunderstorm was located over Green Mountain
Falls, or 14 miles northwest of Colorado Springs, moving southeast at
30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated. At 3:17 PM MDT...trained weather spotters
reported 1 inch diameter hail 1 mile northwest of
Woodland Park and also 1 mile northeast of Woodland Park.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Western Colorado Springs, Woodland Park, Manitou Springs, Green
Mountain Falls, Pikes Peak, Divide, Crystola, Chipita Park and
Cascade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3891 10482 3878 10499 3884 10519 3900 10516
3904 10511 3905 10505
TIME...MOT...LOC 2128Z 336DEG 25KT 3893 10506
HAIL...1.25IN
WIND...60MPH
$$
lw381
WWUS55 KPUB 262143
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
343 PM MDT THU JUL 26 2018
COC041-119-262151-
/O.EXP.KPUB.SV.W.0172.000000T0000Z-180726T2145Z/
Teller CO-El Paso CO-
343 PM MDT THU JUL 26 2018
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TELLER AND WEST
CENTRAL EL PASO COUNTIES WILL EXPIRE AT 345 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central and east central Colorado.
LAT...LON 3891 10482 3878 10499 3884 10519 3900 10516
3904 10511 3905 10505
TIME...MOT...LOC 2141Z 336DEG 25KT 3886 10502
$$
lwWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 11:59 AM MDT, 3 hours 9 minutes earlier.
Area forecast discussion, Jul 26, 11:59 AM MDT, 3 hours 9 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1159 AM MDT Thu Jul 26 2018 .SHORT TERM...(Today and tonight) Issued at 420 AM MDT Thu Jul 26 2018 Upper level high pressure will remain over srn CA today/tonight, with nw flow aloft in place across CO. While surface cold front and more organized convection has dropped well south of the region into ern NM and the TX Panhandle early this morning, weak upper wave dropping south through nrn CO was firing some weak/moderate convection along and north of the Palmer Divide at 10z, and expect nw steering flow to take storms into El Paso County and eastern plains north of the Arkansas River through sunrise. Some uncertainty about how long these storms can hold together as even latest mesoscale models don't have these forecast, so will keep pops fairly limited this morning and watch how convection evolves. For this afternoon and tonight, post-frontal day2 scenario in place across the eastern mountains and plains, as e-ne surface winds push moisture westward toward the mountains and I-25 corridor through the day. By late afternoon, moderate instability covers the eastern half of the area, with CAPES in the 1-2k J/KG range, while 0-6km shear of 35-45 kts develops by 00z. Upper forcing appears rather weak into the evening, but with storm development forced by higher terrain and along any left-over boundaries on the plains, should see sct tsra over the mountains by mid-afternoon, then storms move through the I- 25 corridor and onto the plains late afternoon/evening. Severe threat looks slightly enhanced today with increased shear, especially along and north of the Arkansas River where mid level winds are slightly stronger. Heavy rain a threat as well, though fairly quick storm motions may limit flood potential somewhat and won't issue any flash flood watch at this point. Farther west along the Continental Divide and over interior valleys, typical summertime afternoon/evening thunderstorm regime will continue. In the wake of the cold front, max temps today will be cooler than Wed, especially ern mountains and plains. Tonight, eastward extent of convection on the plains a question as 06z NAM and last couple runs of the HRRR develop an MCS over nern CO/nwrn KS, then push it south near the CO/KS border overnight. Not confident in this scenario, but with plentiful moisture and instability in place, expect at least sct tsra to persist well into the evening along and east of the mountains, with a few storms lingering past midnight on the plains, similar to the past couple nights. .LONG TERM...(Friday through Wednesday) Issued at 420 AM MDT Thu Jul 26 2018 Friday through Saturday...Models agree on keeping the upper level high pressure centered over the southwest US and associated northwest flow over Colorado for the start of the long term forecast period. Additionally, atmospheric moisture remains above average with over 1" of TPW across the plains (normal is closer to 0.75"). Main differences lie in the exact location of convection. Diurnally driven thunderstorms will develop each afternoon over the high terrain aided by disturbances in the upper flow pattern, and will be steered southeast onto the plains during the late afternoon into early evening hours. Thunderstorm coverage should be slightly greater Saturday evening across the plains (vs Friday) as they will be reinforced by easterly upslope winds and a stalled surface front. Seasonably strong northwest flow aloft will maintain the potential for strong to severe thunderstorms across the plains. Although strong thunderstorms are possible Friday, the potential for strong to severe thunderstorms across the plains is greater on Saturday given better shear with the surface easterlies and improved instability with increasing surface dew points. Hail less than 2" in diameter and wind gusts to around 60 mph would be the main threats, in addition to frequent lightning. SPC has a Day 2 Marginal out for all of the plains. Given the high degree of atmospheric moisture, flash flooding remains a threat especially on burn scars. However, increased steering flow will keep storms moving and should help dampen the threat compared to previous days. High temps each day will be around 90 across the plains and low to mid 80s in the high valleys and Colorado Springs area. Sunday...Temperatures will be cooler behind the previous day's activity, with highs in the low to mid 80s across the plains and high valleys, and mid 70s in Colorado Springs. The upper level pattern begins to change as the southwest SW ridge begins to build over the west coast. Further, a fairly potent and larger scale shortwave will dive southeast through the central US plains, skirting eastern Colorado and sending a deep cold front down the plains as well. The main model differences lie in the timing of the shortwave and cold front, with the GFS bringing it through slightly earlier than the EC. Regardless, moist upslope flow and forcing associated with the shortwave, cold front, and daytime heating will lead to scattered to widespread thunderstorm development across the mountains and eastern plains Sunday afternoon through much of the evening. With the strong jet now positioned over Colorado and instability likely still in place, a few strong to severe thunderstorms are again possible. Previous day's convection may diminish the severe threat, however. Flash flooding also remains a concern with TPW likely nearing 1.25" across the plains. Monday through Wednesday...The ridge is forecast to continue to amplify over the western US, at least through Tuesday, increasing the northerly component of upper flow over Colorado. Sunday's system and the increasing northerly flow aloft help to scour out much of the moisture that has been in place over the region. This along with a lack of forcing leads to more limited thunderstorm coverage, with only isolated to widely scattered afternoon thunderstorms expected to stay confined to the mountains. Model solutions really begin to diverge Wednesday, with the EC maintaining the large ridge over the Rockies and north-northwest flow over Colorado, and the GFS flattening the ridge leading to more of a westerly flow pattern. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1158 AM MDT Thu Jul 26 2018 Mainly VFR conditions anticipated at COS, PUB and ALS over the next 24 hours, with scattered afternoon and evening thunderstorms expected to affect all 3 terminals across. Storms start to develop across the higher terrain by 18z and will spread south and east through at least 02z. MVFR and brief IFR conditions will be possible with heavy rain, gusty outflow winds and hail possible if storms move across the terminals. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...PETERSEN LONG TERM...LINE AVIATION...MW
Hazardous weather outlook, Jul 26, 12:04 PM MDT, 3 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1204 PM MDT Thu Jul 26 2018 COZ058>089-093>099-271815- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1204 PM MDT Thu Jul 26 2018 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms are expected to develop over the mountains this afternoon, with storms moving southeast across interior valleys, the I-25 Corridor and the eastern plains late this afternoon and into the evening. A few severe storms, producing heavy rain, wind gusts over 60 mph and hail up to golf ball size, will be possible over the I-25 Corridor and eastern plains today, mainly late this afternoon and into the evening hours. Any thunderstorm that forms today will be capable of producing brief heavy rainfall, wind gusts to 45 mph, hail up to nickel size and lightning. If storms move over area burn scars, flash flooding will be possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Daily scattered thunderstorms are expected across the mountains and plains through Sunday, with a decrease in coverage expected starting early next week. Storms each day will have the potential to produce small hail, winds to 45 mph, frequent cloud to ground lightning, and heavy rainfall. A couple of storms could be severe, with hail to the size of golf balls, and winds gusting to 60 mph. Burn scars and urban areas will continue to be at risk for flash flooding. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon and tonight across the eastern mountains and southeast plains. 50/50
In the hours before
Local storm report, Jul 26, 1:32 PM MDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
132 PM MDT THU JUL 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 PM HAIL 12 NNE PENROSE 38.60N 104.95W
07/26/2018 M1.00 INCH FREMONT CO PUBLIC
MPING REPORT.
&&
KAMSpecial weather statement, Jul 26, 2:36 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
236 PM MDT THU JUL 26 2018
COZ074-088-262115-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
236 PM MDT THU JUL 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY
UNTIL 315 PM MDT...
At 236 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Gulnare, or 21 miles west of Trinidad, moving
southeast at 20 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Trinidad, Cokedale, Starkville, Segundo, Boncarbo and Weston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3726 10504 3738 10488 3717 10441 3699 10469
3699 10479
TIME...MOT...LOC 2036Z 308DEG 16KT 3727 10488
kamSpecial weather statement, Jul 26, 2:37 PM MDT, 31 minutes before
Special Weather Statement National Weather Service Pueblo CO 237 PM MDT THU JUL 26 2018 COZ079-080-083-086-087-262115- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Wet Mountains between 6300 and 10000Ft CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Canon City Vicinity/Eastern Fremont County CO- Wet Mountains above 10000 Ft CO- 237 PM MDT THU JUL 26 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HUERFANO...EAST CENTRAL CUSTER AND SOUTHWESTERN PUEBLO COUNTIES UNTIL 315 PM MDT... At 237 PM MDT, Doppler radar was tracking a strong thunderstorm 11 miles north of Greenhorn Mountain, or 29 miles southwest of Pueblo, moving southeast at 15 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Greenhorn Mountain, Rye, San Isabel, Beulah and Colorado City. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3804 10525 3822 10504 3795 10461 3771 10498 TIME...MOT...LOC 2037Z 308DEG 15KT 3804 10507 kam
Special weather statement, Jul 26, 2:38 PM MDT, 30 minutes before
Special Weather Statement National Weather Service Pueblo CO 238 PM MDT THU JUL 26 2018 COZ084-085-262130- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 238 PM MDT THU JUL 26 2018 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL EL PASO COUNTY UNTIL 330 PM MDT... At 238 PM MDT, Doppler radar was tracking a strong thunderstorm near Ellicott, or 26 miles east of Colorado Springs, moving east at 25 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Truckton, Yoder, Ellicott and Rush. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3890 10406 3863 10406 3875 10447 3892 10438 TIME...MOT...LOC 2038Z 279DEG 23KT 3883 10432 kam
Special weather statement, Jul 26, 2:59 PM MDT, 9 minutes before
Special Weather Statement National Weather Service Pueblo CO 259 PM MDT THU JUL 26 2018 COZ072-076>078-262145- Western/Central Fremont County Below 8500 Ft CO- Wet Mountain Valley Below 8500 Ft CO- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO- Northwestern Fremont County Above 8500Ft CO- 259 PM MDT THU JUL 26 2018 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FREMONT AND NORTHWESTERN CUSTER COUNTIES UNTIL 345 PM MDT... At 259 PM MDT, Doppler radar was tracking a strong thunderstorm near Howard, or 56 miles southwest of Colorado Springs, moving southeast at 15 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Texas Creek, Howard, Coaldale, Cotopaxi and Hillside. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3847 10591 3861 10574 3838 10534 3820 10564 TIME...MOT...LOC 2059Z 316DEG 14KT 3850 10577 kam
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 6:18 PM MDT | Areal Flood Advisory | PUB | Baca | 3 hr |
| Jul 25, 6:19 PM MDT | Special Weather Statement | PUB | Las Animas | 41 min |
| Jul 25, 6:38 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 19 min |
| Jul 25, 6:59 PM MDT | Special Weather Statement | PUB | Baca | 46 min |
| Jul 25, 7:01 PM MDT | Special Weather Statement | PUB | Las Animas | 44 min |
| Jul 25, 7:45 PM MDT | Areal Flood Advisory | PUB | Baca, Las Animas | 3 hr |
| Jul 25, 8:09 PM MDT | Areal Flood Advisory | PUB | Bent, Otero | 3 hr |
| Jul 25, 8:25 PM MDT | Special Weather Statement | PUB | Baca | 50 min |
| Jul 25, 8:42 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 48 min |
| Jul 25, 8:53 PM MDT | Flash Flood Warning | PUB | Baca, Bent, Las Animas, Prowers | 3 hr |
| Jul 25, 9:15 PM MDT | Special Weather Statement | PUB | Bent | 45 min |
| Jul 25, 9:16 PM MDT | Special Weather Statement | PUB | Prowers | 44 min |
| Jul 25, 9:23 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 37 min |
| Jul 25, 9:28 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jul 25, 9:51 PM MDT | Special Weather Statement | PUB | Otero | 39 min |
| Jul 26, 12:02 AM MDT | Flash Flood Warning | PUB | Bent, Las Animas, Otero, Prowers | 3 hr |
| Jul 26, 8:54 AM MDT | River Flood Warning | PUB | Bent | 11 hr |
| Jul 26, 1:36 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo | 29 min |
| Jul 26, 2:36 PM MDT | Special Weather Statement | PUB | 39 min | |
| Jul 26, 2:37 PM MDT | Special Weather Statement | PUB | Huerfano | 38 min |
| Jul 26, 2:38 PM MDT | Special Weather Statement | PUB | El Paso | 52 min |
| Jul 26, 2:50 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 40 min |
| Jul 26, 2:59 PM MDT | Special Weather Statement | PUB | Fremont | 46 min |
| Jul 26, 3:12 PM MDT | Special Weather Statement | PUB | El Paso | 48 min |
| Jul 26, 3:17 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 28 min |
| Jul 26, 3:28 PM MDT | Special Weather Statement | PUB | Huerfano | 47 min |
| Jul 26, 3:29 PM MDT | Special Weather Statement | PUB | Pueblo | 46 min |
| Jul 26, 3:35 PM MDT | Special Weather Statement | PUB | Huerfano | 40 min |
| Jul 26, 3:55 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 101 min |
| Jul 26, 4:01 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Jul 26, 4:02 PM MDT | Special Weather Statement | PUB | El Paso | 43 min |
| Jul 26, 4:05 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 25 min |
| Jul 26, 4:15 PM MDT | Severe Thunderstorm Warning | PUB | Teller | 17 min |
| Jul 26, 4:16 PM MDT | Special Weather Statement | PUB | Custer | 29 min |
| Jul 26, 4:25 PM MDT | River Flood Advisory | PUB | Prowers | 18 hr |
| Jul 26, 4:28 PM MDT | Special Weather Statement | PUB | Huerfano | 47 min |
| Jul 26, 4:31 PM MDT | Flash Flood Warning | PUB | El Paso | 89 min |
| Jul 26, 4:45 PM MDT | Special Weather Statement | PUB | Kiowa | 30 min |
| Jul 26, 4:46 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 16 min |
| Jul 26, 4:58 PM MDT | Special Weather Statement | PUB | Fremont | 47 min |
| Jul 26, 5:07 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 23 min |
| Jul 26, 5:29 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 31 min |
| Jul 26, 5:49 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.